# SDR DHL9671513D

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RIGHT WING RIB AT STA 601.5 HAS CRACK IN RADII.  STOP DRILLED CRACK AND INSTALLED RIB REPAIR PER SRM 57-10-5, 10 INCHES BY 3.5 INCHES.
